Acta Mathematica, 1959, Volume 102

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] On a fundamental theorem of the calculus of variations

James Serrin University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.331177

Acta Mathematica, 102, (1), 1-22, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 1575 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A new definition of the integral for non-parametric problems in the calculus of variations

James Serrin University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.331178

Acta Mathematica, 102, (1), 23-32, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Lebesgue area of maps from Hausdorff spaces

R. F. Williams Purdue University, Lafayette, USA

TBD mathscidoc:1701.331179

Acta Mathematica, 102, (1), 33-46, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die Klassifikation der Riemannschen Flächen

C. Constantinescu Bukarest

TBD mathscidoc:1701.331180

Acta Mathematica, 102, (1), 47-78, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Some characterizations of convex polyhedra

Victor Klee Copenhagen

TBD mathscidoc:1701.331181

Acta Mathematica, 102, (1), 79-107, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 1417 downloads ] [ 0 comments ] [ Cited by 91 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the extensions of positive definite functions

Allen Devinatz Washington University, Saint Louis, Missouri

TBD mathscidoc:1701.331182

Acta Mathematica, 102, (1), 109-134, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 777 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The functions which operate on Fourier transforms

Henry Helson University of California, California, USA Jean-Pierre Kahane University of California, California, USA Yitzhak Katznelson University of California, California, USA Walter Rudin University of California, California, USA

TBD mathscidoc:1701.331183

Acta Mathematica, 102, (1), 135-157, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 552 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Masstheorie in der Geometrie der Zahlen

Wolfgang Schmidt Wien

TBD mathscidoc:1701.331184

Acta Mathematica, 102, (3), 159-224, 1959.12
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Concerning a theorem of Paley on lacunary power series

Mary Weiss De Paul University, Chicago

TBD mathscidoc:1701.331185

Acta Mathematica, 102, (3), 225-238, 1959.12
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 573 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Differential operators on homogeneous spaces

SigurĐur Helgason Chicago

TBD mathscidoc:1701.331186

Acta Mathematica, 102, (3), 239-299, 1959.12
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 467 downloads ] [ 0 comments ] [ Cited by 106 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved